Posted by Joy on January 20, 2001, at 14:54:29
In reply to Re: Serzone Questions, posted by Joy on January 20, 2001, at 13:45:35
pdoc is a psychiatrist
> I attempted to answer these questions in the post on Serzone side effects. When Prozac poops out doses go up to 80 and 100 mg, also Naltrexone is sometimes added. Please see my response above to you on your other posting.
> > I had been on prozac for almost 11 years and it seemed to crap out on me. My doc recommended Serzone which I've been taking for about 3 months now. I've noticed a significant weight gain (which I did not have with prozac) as well as being easily agitated and anxious.
> > In reading through some of these posts, I have some concerns about coming off serzone (which I really want to do) - if I go back on prozac, will it not work as well? What are some other choices that don't have the weight gain side effect?
> > Serzone *did* pick me up out of the sluggy doldrums I was experiencing but brought out new things (my thighs, and a really mean side - how fun is that?) that I really am not fond of it at all.
> > I see the doc (who is a pcp) on Thursday - I hear the term "pdoc" tossed about and was wondering what that is.
> > Any and all thoughts are welcome!